# SDR VNAA2020041811101

- Difficulty date: April 16, 2020
- Submitted: April 18, 2020
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 22,087 hours, 17,231 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804A04
- Part serial: 0301
- Condition: Failed
- Location: Cockpit
- Part time: 39,568 hours, 29,769 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT WITH DISPLAY COOL MSG. REMOVED AND REPLACED #2 DISPLAY COOLING FAN IAW CRJ-700 AMM. OPS CHECK GOOD.
